# SDR AMTA200700423

- Difficulty date: September 10, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1400-1530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT AFT PIT CATWALK, STA 1400-1530, AROUND SCREW HOLES LBL 20.  BLENDED CORROSION ON LT AFT PIT STS 1400-1530, AROUND SCREW HOLES, LBL 20.  TREATED AND PRIMED IAW SRM 51-20-01. (K)
